×

zbMATH — the first resource for mathematics

Finite common coverings of pairs of regular graphs. (English) Zbl 0426.05044

MSC:
05C99 Graph theory
05B40 Combinatorial aspects of packing and covering
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Biggs, N, (), Sect. 19
[2] Bondy, J.A; Murty, U.S.R, ()
[3] Dörfler, W, Double covers of hypergraphs and their properties, Ars combinatoria, 6, 293-313, (1978) · Zbl 0423.05032
[4] Farzan, M; Waller, D.A, Antipodal embeddings of graphs, J. London math. soc., 15, 2, 377-383, (1977) · Zbl 0357.05038
[5] Farzan, M; Waller, D.A, Kronecker products and local joints of graphs, Canad. J. math., 29, 255-269, (1977) · Zbl 0343.18004
[6] Gardiner, A, Antipodal covering graphs, J. combinatorial theory ser. B, 16, 255-273, (1974) · Zbl 0267.05111
[7] Gross, J.L, Every connected regular graph of even degree is a Schreier coset graph, J. combinatorial theory ser. B, 22, 227-232, (1977) · Zbl 0369.05042
[8] Gross, J.L; Tucker, T.W, Generating all graph coverings by permutation voltage assignments, Discrete math., 18, 273-283, (1977) · Zbl 0375.55001
[9] Massey, W.S, (), Chaps. 5, 6
[10] Waller, D.A, Double covers of graphs, Bull. austral. math. soc., 14, 233-248, (1976) · Zbl 0318.05113
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.